# SDR SWAA023010

- Difficulty date: December 24, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 61,967 hours, 66,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED JUST BEHIND THE RT WING TO BODY FAIRING.  REPAIRED SKIN PER SRM.
